MAUDE Adverse Event Report: DGH TECHNOLOGY, INC. SCANMATE A; ULTRASONIC A-SCAN

DGH TECHNOLOGY, INC. SCANMATE A; ULTRASONIC A-SCAN
Model Number DGH 6000
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As of 12/20/2016, the device has been returned to the distributor ((b)(4)).(b)(4) is to coordinate returning the device to dgh.
 
Event or Problem Description
A user (dr.(b)(6)) alleged experiencing measurement errors when using a dgh 6000 a-scan device.The doctor stated that when performing contact axial length measurements of the eye, (in approximately 2 of every 10 cases) he would have difficulty obtaining measurements.He said in these instances the device would enter estimate mode and measurements taken while in estimate mode differed from axial length measurements achieved with his previous a-scan device.This difference in measurement would result in a refractive calculation error of 2-3 diopters.The doctor claimed that instances of difficulty were typically experienced when attempting to measure eyes with a mature cataracts or posterior sub capsular cataract (psc).He stated that in other cases (when not measuring mature cataracts or posterior sub capsular cataract), the readings are satisfactory and accurate.Measurement information for one patient ((b)(6)) was provided, whose measurements differed by 0.75 mm when compared to the previous device.The doctor has stated that no injuries have occured as a result of the measurement difference.In cases where measurements obtained with the dgh 6000 differed from his previous device, measurements achieved with the previous device were used for refractive calculations.

Brand Name
SCANMATE A
Common Device Name
ULTRASONIC A-SCAN
Manufacturer (Section D)
DGH TECHNOLOGY, INC.
110 summit drive
suite b
exton PA 19341
MDR Report Key6190143
Report Number2522950-2016-00001
Device Sequence Number10953208
Product Code ITX
UDI-Device Identifier00857377006094
UDI-Public(01)00857377006094
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K093371
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Remedial Action Inspection
Type of Report Initial
Report Date (Section B) 11/26/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberDGH 6000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2016
Initial Report FDA Received Date12/20/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR